MAUDE Adverse Event Report: CVS HEALTH (180 INNOVATIONS) / 180 INNOVATIONS LLC FLEXIBLE TIP DIGITAL THERMOMETER (5 SECOND READING); THERMOMETER, ELECTRONIC, CLINICAL

CVS HEALTH (180 INNOVATIONS) / 180 INNOVATIONS LLC FLEXIBLE TIP DIGITAL THERMOMETER (5 SECOND READING); THERMOMETER, ELECTRONIC, CLINICAL
Model Number KD-1760
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
False readings on device; while providing home care to elderly patient, a brand new cvs health-branded digital thermometer provided inconsistent and questionable temperature readings.Replaced the battery with a fresh one, problem appeared to resolve for several hours and then returned.(b)(6) search revealed many identical or similar problems with these thermometers, indicating a potential manufacturing quality problem.Fda safety report id# (b)(4).

Brand Name
FLEXIBLE TIP DIGITAL THERMOMETER (5 SECOND READING)
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
CVS HEALTH (180 INNOVATIONS) / 180 INNOVATIONS LLC
MDR Report Key10224014
Report NumberMW5095338
Device Sequence Number3373848
Product Code FLL
UDI-Device Identifier00050428250440
UDI-Public(01)00050428250440
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKD-1760
Device Lot Number2004
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight49